Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

White flakes on the scrotum. An athlete. Is it fungal infection or reaction to sport?

Dear Doctor, I am a male of 21 yrs of age and I recently played a lot of heavy sports (basketball, softball, and golf), I realized a few days later that I have some white flaking on my scrotum , it does not itch and it isn t red but it is flaking pretty badly. Could it be a fungal infection or just a reaction to playing so much sports in a consecutive period? Thanks.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear,

The case history as mentioned in your post suggests that you might be having fungal infection in the scrotal area.

Management includes:
1. Keeping the area dry & avoid too much exposure to water or sweat formation.
2. Antihistamine preparations like cetirizine to provide symptomatic relief.
3. Application of topical antifungal cream to tackle the causative organism.
4. Topical antibiotics can also be applied to prevent secondary bacterial infections.

If symptoms still persist or aggravate further, then it will be better to consult a Dermatologist & get a proper examination done to find out the actual cause.
So that appropriate management steps could be taken.

Also avoid wearing tight underwear & it will cause sweating & aggravate the infections.

Please let me know if you have any further queries.
You can ask me a direct query on this website using the below link:

Wishing you a good health.
Take care.
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor